MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 680CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 680CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341404
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Post Operative Wound Infection (2446)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturers reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female who underwent breast augmentation revision with a mentor memoryshape 680cc silicone prosthesis experienced left sided seroma post procedure.As a result, doctor performed incision for the drainage, and the issue was resolved.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On (b)(6) 2021 additional information received indicated that the patient experienced left sided seroma on (b)(6) 2021, she had bactrim, and unspecified secondary procedure and the issue was resolved, then another episode of seroma on (b)(6) 2021, which the implant was removed and replaced.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that the initial reporter: ( manufacturer report number 1645337-2021-01181, has typo error on d2b section.On (b)(6) 2021, additional information received indicated that due to wound infection on the left side, patient had the left implant replaced with another implant with cat#: 3451234, sn#: (b)(6), on (b)(6) 2021.Manufacturer¿s reference number: (b)(4).2b.Procode: ftr.
 
Additional Manufacturer Narrative
On june 28, 2021 mentor became aware that unintentionally missed reporting patients¿ weight and identifier in initial report.Manufacturer¿s reference number: (b)(4).A4 patient weight: 135 lb, and a1 patient identifier: (b)(6).
 
Additional Manufacturer Narrative
Per additional information received on october 20, 2022 patient had another onset of seroma on (b)(6) 2021.Patient underwent, secondary procedure on (b)(6) 2020, which resolved the issue.Memoryshape catalog number: 334-1404 serial number: (b)(6), catalog number: 334-1404 serial number: (b)(6).Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ TH 680CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11287684
Report Number1645337-2021-01181
Device Sequence Number3846087
Product Code FTR
UDI-Device Identifier00081317024262
UDI-Public00081317024262
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model Number3341404
Device Catalogue Number3341404
Device Lot Number9491403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/08/2021
03/09/2021
06/28/2021
10/20/2022
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/22/2021
03/10/2021
07/02/2021
10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite